Journal article icon

Journal article

Is Mate Choice in Humans MHC-Dependent?

Publication status:
Published

Actions


Access Document


Authors


Donnelly, P More by this author
Journal:
PLOS GENETICS
Volume:
6
Issue:
4
Publication date:
2010-04-05
DOI:
ISSN:
1553-7390
URN:
uuid:2c1165d7-9e95-4b65-9420-fb15d88f3d63
Source identifiers:
88502
Local pid:
pubs:88502

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP